# SDR K11A2018111972901

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 39,576 hours, 21,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 61183
- Part serial: 152
- Condition: Failed
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL VALVE ON NUMBER 1 TANK FAILED CLOSED OR WOULD NOT OPEN ALL THE WAY. UNABLE TO BALANCE FUEL FOR THE SCHEDULED 4 HOUR FLIGHT PILOT OPTED TO RETURN TO KYIP. NOTIFIED OPS VIA SAT PHONE & RETURNED UNEVENTFULLY. R&R #1 FUEL CROSS FEED MANIFOLD VALVE IAW B727 AMM 28-22-01. LEAK AND OPS CHECK GOOD.
